# SDR UIEA2021022200390

- Difficulty date: February 25, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 85,236 hours, 13,520 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DAMAGE LOG ITEM D19-001 - DENT 1.5" X 0.03" SMOOTH CRACK FREE W/I LIMITS PER SRM 53-00-01-1A STICKER INSTALLED #30369.( DENT AREA REPAIRED AS PER RI-53-11-14364 REV A. )
